Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: Impossibilities

Reviewed Work: Abel's Proof: An Essay on the Sources and Meaning of Mathematical Unsolvability by Peter Pesic
Review by: Fernando Q. Gouvêa
American Scientist
Vol. 91, No. 5 (SEPTEMBER-OCTOBER 2003), pp. 469-470
Stable URL: http://www.jstor.org/stable/27858285
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470